U.S. doctors online nowAsk doctors free
A 29-year-old female asked:

i have had vaginal dryness and moderate itching for about 5 days now. just finished a round of augmentin (amoxicillin and clavulanate). what do i do? is it a yeast infection?

2 doctor answers2 doctors weighed in
Dr. Bradford Romans
A Verified Doctor answered
A US doctor answered Learn more
Itching and a : Cottage cheese like discharge is the classic description of a yeast infection , which typically follows a round of antibiotics.Ask your pharmacist for help in choosing an over the counter remedy.
Dr. Christina Adberg
Obstetrics and Gynecology 26 years experience
Common problem: It is common for antibiotics to lead to vaginal yeast infections, but if this is your first one, it's probably a good idea to have it diagnosed for sure before taking more medications. If you can't get an appointment soon, then you can try an over the counter remedy like vaginal Clotrimazole 1% cream, and see if it helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.